Join the 'Bethaprim' group to help and get support from people like you.
We found 1 questions associated with the 'Bethaprim' topic.
Posted 8 Feb 2010 by • 1 answer
My daughter is taking bethaprim and metronidazole She is miserable, feels nauseouscan't sleep, gets dizzy, has been very emotional. I'm worried about this. Any advice
Ask a Question
Related Condition Support Groups
Urinary Tract Infection, Bacterial Skin Infection, Bacterial Infection, Sinusitis, Bronchitis, Upper Respiratory Tract Infection, Prostatitis, Otitis Media, Acne, view more... Epiglottitis, Diverticulitis, Kidney Infections, Pyelonephritis, Shigellosis, Infection Prophylaxis, Pneumonia, Granuloma Inguinale, Traveler's Diarrhea, Toxoplasmosis, Nocardiosis, Meningitis, Pneumocystis Pneumonia, Cystitis Prophylaxis, Prevention of Bladder infection, Toxoplasmosis - Prophylaxis, Melioidosis, Pneumocystis Pneumonia Prophylaxis